# SDR 98ZZZX439

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101M
- Make and model: Piper PA-31-325
- Aircraft serial: 318112049
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 268028
- Condition: Failed
- Location: Hydraulic
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION FOR FLUID COMING OUT OF PUMP DRAIN.  REMOVED HYDRAULIC PUMP, FOUND SHAFT HAD SEPARATED FROM IMPELLER.  NOTE:  SHAFT WAS NOT SHEARED AT SHEAR POINT.  HOBBS:  1,162.8.
